# SDR MASA200601106

- Difficulty date: April 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 10,789 hours, 10,086 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7186 IAD.  STAB TRIM CHANNEL 1 INOP.  PERFORMED A RESET WITH NO FURTHER ACTION REQUIRED.
